4 doctors weighed in:

Can taking gabapetin cause constipation ?

4 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Neurontin (gabapentin)

Some include dizziness, fatigue, weight gain, & swelling of extremities.
I am not aware of constipation being a side-effect.

In brief: Neurontin (gabapentin)

Some include dizziness, fatigue, weight gain, & swelling of extremities.
I am not aware of constipation being a side-effect.
Dr. Alan Ali
Dr. Alan Ali
Thank
Stephanie Carr
General Practice
1 doctor agrees

In brief: It can

Constipation from Gabapentin is very uncommon.
In Gabapentin controlled trials only about 4% of patients reported constipation. It is more likely to be due to a change in diet or other medications. See a physician if it persists.

In brief: It can

Constipation from Gabapentin is very uncommon.
In Gabapentin controlled trials only about 4% of patients reported constipation. It is more likely to be due to a change in diet or other medications. See a physician if it persists.
Stephanie Carr
Stephanie Carr
Answer assisted by Stephanie Carr, Medical Student
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Yes

It can.

In brief: Yes

It can.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
2 comments
Dr. Alan Ali
Dose related?
Dr. Heidi Fowler
Good question. I don't the answer.
Read more answers from doctors